# SDR REXA2024102501000

- Difficulty date: October 15, 2023
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180345
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT FORMER AT FS 347.27 IS CORRODED ON INNER FLANGE AT DD6 INTERCOSTAL. INSTALLED NEW SERVICEABLE PAX DOOR AFT FORMER P/N 601R318034-5S AT FS 347.27 IAW CRJ 700 SRM 51-42-06-001-001-A01.
